# SDR CALA2024010500044

- Difficulty date: January 2, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 80,595 hours, 16,181 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31315
- Condition: Cracked
- Location: Sta 1654.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4C CHECK IN HAECO HKG WHILE ACCOMPLISHING EA5380-01178 OP1 STEP 3.2R 1EA CRACK FOUND AT BS 1654.5 AFTER 4.5? STR 13AL APPROX 7/8? IN LENGTH. ENCE 5.215 IAW SRM 53-80-01-2R-7 REPAIR 7 FIG 201. T NING AT 37500 FLIGHT CYCLES AFTER AIRPLANE DELIVERY, REPEAT  TABLE 202. HIS REPAIR IS A CATEGORY B AND REQUIRES FUTURE INSPECTIONS BEGIN ECTIONS AT 7500 FLIGHT CYCLES PER SRM 53-80-01-2R-7 REPAIR 7 FIG  REMOVED DAMAGED SKIN AND REPAIR DOUBLER INSTALLED AT BS 1654.5 A FTER 4.5? STR 13AL PER HAECO WORK ORDER 2587192 NON-ROUTINE SEQU FUSELAGE SKIN CRACK AT BS1654.5 STRINGER 13AL APPROX 7/8" LONG. TOMC-APPROVAL FROM SC1ELBYC COMMENT PER SRM 53-80-01-2R-7 CAT B REPAIR INSPECTION REQUIREMENTS: THRESHOLD 37,500 FLT CYCS AFTER AIRPLANE DELIVERY OR WITHIN 7500 FLT CYCS FROM THE REPAIR INSTALLATION, WHICH EVER COMES LAST. REPEAT INTERVAL EVERY 7500 - EXTERNAL DETAIL INSP AND LOW FREQ EDDY CURRENT. REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
